Deep search:Searching for "non-uniform B-spline" in 'ABSTRACT and KEYWORDGot 1 item.
index Title
1Non-uniform B-spline curves with multiple shape parameters
Author(s):Juan Cao, Guo-zhao Wang  Clicked:6374  Download:3655  Cited:1  <Full Text>
Journal of Zhejiang University Science C  2011 Vol.12 No.10 P.800-808  DOI:10.1631/jzus.C1000381
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE